# SDR TWAA9813202

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1102833
- Condition: Inoperative
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CHARGER CIRCUIT BREAKER WAS POPPING.  REPLACED BATTERY POWER SUPPLY.  CHECK-C 9-5-97.
